# SDR HALA2022061500113

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 11,055 hours, 2,266 cycles
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCENDING THOUGHT 5,000' - 3,000 ' ENGINE AT IDLE EXPERIENCE DIRTY SHOCK SMELL AGAIN // FOUND EVIDANCE OF OIL LEAK ON #1 ENG AT 9 O CHOCK POSITION IN THE FIC REPLACED SEAL FROM LP62 OIL PRESSURE TUBE REF AMM PW 10006-C-72-00-30-00A-702A-B LEAK CHECK GOOD 18439 6/14/22 NEED TO ACCOMPLISHED DECONTAMINATION PERFORM ECS WITH APU AND ENGINE #1 AND #2 ENGINE RUN WITH BLEED NO SIGNS AFTER 30 MIN CHECK GOOD LEVEL A PER TASK 21-00-00-615-802-A OK FOR SERVICE    6414
